Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Will Cymbalta has side effects of weight gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose , I was told maybe the dose is not high enough, but I am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight
Do all Antidepressant tablets make you gain weight . Thanks
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi.Duloxetine causes weight loss when used for a short period(20 wks) and beyond that causes weight gain.This was seen in clinical studies with duloxetine.Thus it can cause both weight gain as well as loss depending on the duration of use.Most of the antidepressants cause weight gain because they increase the appetite.Hope this answers your question.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor